Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Back Pain? Anyone?

Hello everyone! Well this is my first post, so i hope I do it right. I've been on Accutane for about two weeks now. I'm a little bit (ok really) nervous about it though. So far, I've experienced pretty much no changes in my skin (except dryness of course), but I am having a problem with chest tightness, upper back pain, and rib pain. Is this normal? Has anyone else experienced this? Any info would be helpful.

    From the album:

    Two months left of accutane

    • 17 pictures
    • 0 comments
    • 71 image comments

    Photo Information for Back Pain? Anyone?


    Recommended Comments

    Throughout my accutane course I have experienced back pain, joint pain, and chest pain. And of course dry skin, lips, and eyes.

    Share this comment


    Link to comment

    yeah i had back pains and they were really bad but now are gone. get fish oil pills the ones that say enteric coated or you will have fishy taste every time you burp. fish oil pills got rid of mine so i would definitely recommend them. also try not to sit in front of the computer all day try to move around some.

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×